Advanced Search
Article Contents
Article Contents

All binary linear codes of lengths up to 18 or redundancy up to 10 are normal

Abstract Related Papers Cited by
  • We show that all binary codes of lengths 16, 17 and 18, or redundancy 10, are normal. These results have applications in the construction of codes that attain $t[n,k]$, the smallest covering radius of any binary linear code.
    Mathematics Subject Classification: Primary: 94B05.


    \begin{equation} \\ \end{equation}
  • [1]

    I. Bouyukliev, What is Q-extension?, Serdica J. Comput., 1 (2007), 115-130.


    A. E. Brouwer, Bounds on the size of linear codes, in "Handbook of Coding Theory'' (eds. V.S. Pless and W.C. Huffman), Elsevier, Amsterdam, (1998), 295-461.


    G. Cohen, I. Honkala, S. Litsyn and A. Lobstein, "Covering Codes,'' Elsevier Science B. V., North-Holland, 1997.


    G. D. Cohen, M. G. Karpovsky, H. F. Mattson, Jr. and J. R. Schatz, Covering radius - survey and recent results, IEEE Trans. Inform. Theory, 31 (1985), 738-740.doi: 10.1109/TIT.1985.1057043.


    G. D. Cohen, S. N. Litsyn, A. C. Lobstein and H. F. Mattson, Jr., Covering radius 1985-1994, AAECC, 8 (1997), 173-239.doi: 10.1007/s002000050061.


    G. D. Cohen, A. C. Lobstein and N. J. A. Sloane, Further results on the covering radius of codes, IEEE Trans. Inform. Theory, 32 (1986), 680-694.doi: 10.1109/TIT.1986.1057227.


    R. L. Graham and N. J. A. Sloane, On the covering radius of codes, IEEE Trans. Inform. Theory, 31 (1985), 385-401.doi: 10.1109/TIT.1985.1057039.


    X.-D. Hou, Binary linear quasi-perfect codes codes are normal, IEEE Trans. Inform. Theory, 37 (1991), 378-379.doi: 10.1109/18.75258.


    H. Janwa and H. F. Mattson, Jr., Some upper bounds on the covering radii of linear codes over $F_q$ and their applications, Des. Codes Crypt., 18 (1999), 163-181.doi: 10.1023/A:1008397405457.


    K. E. Kilby and N. J. A. Sloane, On the covering radius problem for codes: I Bounds on normalized covering radius, II Codes of low dimension; normal and abnormal codes, SIAM J. Algebraic Discrete Methods, 8 (1987), 604-627.doi: 10.1137/0608049.


    H. F. Mattson, Jr., An improved upper bound on covering radius, in "Applied Algebra, Algorithmics and Error-Correcting Codes,'' Springer, Berlin, (1986), 90-106.

  • 加载中

Article Metrics

HTML views() PDF downloads(67) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint